Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Severe back pain after big toe stubbed after falling. Disturbed sleep, taking painkillers. Diagnosis?

i have a patient male 57years,butcher,presenting with a history of about 2months back pain worsened 2days after pain started by a fall after he stubbed big toe of left foot.pain worse with standing long,has also had minor episodes of back pain several years earlier,sleep is disturbed,has been taking oct painkillers which increases thirst.has a history of mild hypertension on bendrofluazide(5yrs) renewed every 3months weighs about 14.5 stone and 5ft 10in in height....i m a bit flummoxed with proper diagnosis and contemplating lumbar spondlosis but the bladder factor is puzzling...pls help
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response

Take an X ray and look for Spondylolisthesis & also for reduced disc spaces.
Answered: Sat, 2 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor